MathSciNet Relay Station
MathSciNet bibliographic data
MR2736066 (2011h:92080) 92D25 (35K51 35Q92)
Wang, Weiming; Lin, Yezhi; Zhang, Lei; Rao, Feng; Tan, Yongji Complex patterns in a predator-prey model with self and cross-diffusion. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 4, 2006–2015.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement